# SDR AALA201703319037

- Difficulty date: February 28, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 201371615
- Part serial: B02701
- Condition: Damaged
- Location: Lt Mlg
- Part time: 50,131 hours, 25,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED, AND FLAKING CHROME ON SLIDING TUBE SHOCK ABSORBER FOR THE LEFT MAIN LANDING GEAR.  REPLACED SLIDING TUBE SHOCK ABSORBER AMM 32-11-13.
